# SDR C2XA09IA302

- Difficulty date: December 1, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 22,290 hours, 16,891 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Part number: 211171
- Part serial: 4765
- Condition: Inoperative
- Location: Apu
- Part time: 2,387 hours, 1,777 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING MX TROUBLESHOOTING ON MEL 49-00-00 FOR FUEL SMELL COMING FROM PACKS WHEN USING APU, MAINTENANCE REMOVED AND REPLACED THE APU FUEL PRESSURE SWITCH, OPERATIONALLY, AND LEAK CHECKED WITH NO DEFECTS NOTED.  REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
